Journal of Symplectic Geometry

An equivariant Liapunov stability test and the energy-momentum-Casimir method

Eric T. Matsui

Abstract

We present an equivariant Liapunov stability criterion for dynamical systems with symmetry. This result yields a simple proof of the energy-momentum-Casimir stability analysis of relative equilibria of equivariant Hamiltonian systems.

Article information

Source
J. Symplectic Geom., Volume 1, Number 4 (2002), 683-694.

Dates
First available in Project Euclid: 17 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.jsg/1092749565

Mathematical Reviews number (MathSciNet)
MR2039160

Citation

Matsui, Eric T. An equivariant Liapunov stability test and the energy-momentum-Casimir method. J. Symplectic Geom. 1 (2002), no. 4, 683--694. https://projecteuclid.org/euclid.jsg/1092749565


Export citation